# SDR USAA2013012500007

- Difficulty date: January 24, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 36,522 hours, 21,536 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: A5390
- Condition: Faulty
- Location: Evac Slide
- Part time: 32,371 hours, 14,542 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS CAUTION LIGHT REPORTED FOR RIGHT OFFWING ESCAPE SLIDE.  REMOVED AND REPLACED RIGHT OFFWING ESCAPE SLIDE RESERVOIR.
